# SDR USAASA00002

- Difficulty date: January 19, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N727UW
- Make and model: Airbus A319-112
- Aircraft serial: 1147
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT EMERGENCY LIGHTS WOULD BLINK ON APPROX EVERY 15 SECONDS.  MAINTENANCE REPLACED THE AFT LEFT EMERGENCY POOWER SUPPLY.  (M)
